# SDR UPS02438147

- Difficulty date: April 22, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - L3 DOOR FWD CUTOUT NR 6 STOP FITTING FOUND CRACKED.  L3 DOOR FWD CUTOUT NR 6 STOP FITTING REPLACED AS PER SRM 51-10-01 PAGE 8.
